If you have a username and password for Beelivery, type them here:

Email:


Password:


Forgotten Password?

Or register for a Beelivery account:

Register

Register to create a new account

First Name: Last Name:

Email:

Password:


Or sign in with a Beelivery account:

Sign In
By registering you agree to our terms and conditions.
 

Medicines & Treatments

Filter  

Cold & Flu


Lemsip Max Cold & Flu 16 Capsules

Paracetamol, Caffeine, Phenylephrine Hydrochloride For the symptomatic relief of colds and flu. Ingredients (per capsule): Paracetamol 500mg, Action: Analgesic and antipyretic, Relief of... Headache, sore throat, fever, body aches and pains Ingredients (per capsule): Caffeine 25mg, Action: Stimulant, Relief of... Tiredness and sleepiness Ingredients (per capsule): Phenylephrine hydrochloride 6.1mg, Action: Decongestant, Relief of... Blocked nose

£6.80

Lemsip Max Cold & Flu 16 Capsules

Description

For Fever, Headaches, Blocked Nose, Body Aches, Sore Throat



Nutrition Typical Values



General Alcohol Data



Ingredients

Ingredients (per capsule): Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1mg



Dietary Information



Manufacturer

Product Licence Holder/Manufacturer: Reckitt Benckiser Healthcare (UK) Limited, Hull, HU8 7DS.



Storage

Do not store above 25°C. Store in the original package.



Disclaimer

The above details have been prepared to help you select suitable products. Products and their ingredients are liable to change. You should always read the label before consuming or using the product and never rely solely on the information presented here.